Follow
Ben Sharp
Ben Sharp
Verified email at leeds.ac.uk - Homepage
Title
Cited by
Cited by
Year
Compactness of minimal hypersurfaces with bounded index
B Sharp
Journal of Differential Geometry 106 (2), 317-339, 2017
1142017
Comparing the Morse index and the first Betti number of minimal hypersurfaces
L Ambrozio, A Carlotto, B Sharp
Journal of Differential Geometry 108 (3), 379-410, 2018
542018
Index estimates for free boundary minimal hypersurfaces
L Ambrozio, A Carlotto, B Sharp
Mathematische Annalen 370, 1063-1078, 2018
522018
Decay estimates for Rivière’s equation, with applications to regularity and compactness
B Sharp, P Topping
Transactions of the American Mathematical Society 365 (5), 2317-2339, 2013
522013
Compactness analysis for free boundary minimal hypersurfaces
L Ambrozio, A Carlotto, B Sharp
Calculus of Variations and Partial Differential Equations 57, 1-39, 2018
452018
Regularity at the free boundary for Dirac-harmonic maps from surfaces
B Sharp, M Zhu
Calculus of Variations and Partial Differential Equations 55 (2), 27, 2016
412016
Qualitative and quantitative estimates for minimal hypersurfaces with bounded index and area
R Buzano, B Sharp
Transactions of the American Mathematical Society 370 (6), 4373-4399, 2018
222018
Higher integrability for solutions to a system of critical elliptic PDE
B Sharp
arXiv preprint arXiv:1112.1127, 2011
222011
Compactness of the Space of Minimal Hypersurfaces with Bounded Volume and p-th Jacobi Eigenvalue
L Ambrozio, A Carlotto, B Sharp
The Journal of Geometric Analysis 26 (4), 2591-2601, 2016
182016
Global estimates and energy identities for elliptic systems with antisymmetric potentials
T Lamm, B Sharp
Communications in Partial Differential Equations 41 (4), 579-608, 2016
152016
Bubbling analysis and geometric convergence results for free boundary minimal surfaces
L Ambrozio, R Buzano, A Carlotto, B Sharp
Journal de l’École polytechnique—Mathématiques 6, 621-664, 2019
142019
Geometric convergence results for closed minimal surfaces via bubbling analysis
L Ambrozio, R Buzano, A Carlotto, B Sharp
Calculus of Variations and Partial Differential Equations 61 (1), 25, 2022
92022
Smooth compactness of 𝑓-minimal hypersurfaces with bounded 𝑓-index
E Barbosa, B Sharp, Y Wei
Proceedings of the American Mathematical Society 145 (11), 4945-4961, 2017
72017
A note on the index of closed minimal hypersurfaces of flat tori
L Ambrozio, A Carlotto, B Sharp
Proceedings of the American Mathematical Society 146 (1), 335-344, 2018
52018
CMC hypersurfaces with bounded Morse index
T Bourni, B Sharp, G Tinaglia
Journal für die reine und angewandte Mathematik (Crelles Journal) 2022 (786 …, 2022
32022
{\L} ojasiewicz inequalities near simple bubble trees
A Malchiodi, M Rupflin, B Sharp
arXiv preprint arXiv:2007.07017, 2020
32020
Critical∂ ̅ problems in one complex dimension and some remarks on conformally invariant variational problems in two real dimensions
B Sharp
Advances in Calculus of Variations 7 (3), 353-378, 2014
32014
Low-energy -harmonic maps into the round sphere
B Sharp
arXiv preprint arXiv:2402.02875, 2024
2024
Original citation
ER Barbosa, B Sharp, Y Wei
2015
The system can't perform the operation now. Try again later.
Articles 1–19